# SDR LR7A2022070803185

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,093 hours, 25,797 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rh Inbd Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK UNDER JOB CARD HA1200, FOUND THE RH ELEVATOR'S INBOARD SKIN WITH A 3.5" CRACK AT THE HSS85.17R RIB, FS1140.43-1143.97 AND ALSO LOOSE RIVETS AT HSS76 TO 89.7R RIBS, FS1112-1152; REQUIRING MAJOR REPAIR.  / REPAIRS ACCOMPLISHED IAW ASI SOLUTIONS 5510ERO3263 EMBODYING SRM 51-140-20 CRACK REPAIR, LOOSE RIVETS REPLACED CH. 51-70. LP# 50460
